Some Hermite–Hadamard type inequalities for the square norm in Hilbert spaces

Silvestru Sever Dragomir

Abstract


Let \(\left( H;\left\langle \cdot ,\cdot \right\rangle \right)\) be a complex Hilbert space and \(f:[0,\infty )\rightarrow \mathbb{R}\) be convex (concave) on \([0,\infty )\). If \(x, y\in H\) with \(Re \left\langle x,y\right\rangle \geq 0\), then
\begin{align*}
f\left( \frac{\left\Vert x\right\Vert ^{2}+Re \left\langle x,y\right\rangle +\left\Vert y\right\Vert ^{2}}{3}\right) & \leq \left( \geq
\right) \int_{0}^{1}f\left( \left\Vert \left( 1-t\right) x+ty\right\Vert
^{2}\right) dt \\
& \leq \left( \geq \right) \frac{1}{3}\left[ f\left( \left\Vert x\right\Vert
^{2}\right) +f\left[ Re \left\langle x,y\right\rangle \right] +f\left(
\left\Vert y\right\Vert ^{2}\right) \right] .
\end{align*}
Some examples for power functions and exponential are also provided.

Keywords


Convex functions; Hermite–Hadamard inequality; midpoint inequality; power and exponential functions

Full Text:

PDF

References


Barnett, N. S., Cerone, P., Dragomir, S. S., Some new inequalities for Hermite-Hadamard divergence in information theory, in: Stochastic Analysis and Applications, Vol. 3, Nova Sci. Publ., Hauppauge, NY, 2003, 7–19. Preprint RGMIA Res. Rep. Coll. 5 (2002), Art. 8, 11 pp. [Online https://rgmia.org/papers/v5n4/NIHHDIT.pdf]

Cerone, P., Dragomir, S. S., Mathematical Inequalities. A Perspective, CRC Press, Boca Raton, FL, 2011.

Dragomir, S. S., An inequality improving the first Hermite–Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure Appl. Math. 3 (2) (2002), Art. 31, 8 pp.

Dragomir, S. S., An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure Appl. Math. 3 (3) (2002), Art. 35, 8 pp.

Dragomir, S. S., Operator Inequalities of Ostrowski and Trapezoidal Type, Springer Briefs in Mathematics. Springer, New York, 2012.

Dragomir, S. S., Operator Inequalities of the Jensen, Cebysev and Gruss Type, Springer Briefs in Mathematics. Springer, New York, 2012.

Dragomir, S. S., Pearce, C. E. M., Selected Topics on Hermite–Hadamard Inequalities and Applications, RGMIA Monographs, 2000. [Online http://rgmia.org/monographs/hermite hadamard.html]

Pecaric, J., Dragomir, S. S., A generalization of Hadamard’s inequality for isotonic linear functionals, Radovi Mat. (Sarajevo) 7 (1991), 103–107.

Pecaric, J. E., Proschan, F., Tong, Y. L., Convex Functions, Partial Orderings and Statistical Applications, Academic Press Inc., Boston, MA, 1992.




DOI: http://dx.doi.org/10.17951/a.2021.75.2.31-44
Data publikacji: 2022-02-21 20:04:36
Data złożenia artykułu: 2022-02-13 22:02:55


Statistics


Total abstract view - 272
Downloads (from 2020-06-17) - PDF - 255

Indicators



Refbacks

  • There are currently no refbacks.


Copyright (c) 2021 Silvestru Sever Dragomir